Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Shortness of breath at night - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   Hi, my wife get this feeling of difficulty breathing at nights
User :   she feels a heaviness in the chest -
User :   typically this happens only at nights
User :   could this be a nocturnal asthma symptoms
User :   she feels much better when she stands up
Doctor :   yes

Doctor :   what is her age?
User :   but sitting & lying down make her feel very "congested / suffocated"
User :   she is 30
User :   never had asthma so far...
Doctor :   what is her height and weight?
User :   works out regularly - attending various classes and doing lots of cardio
User :   no issues at those times
User :   she's 5"4
User :   and weighs 52 Kg
User :   slim build...
Doctor :   ok
Doctor :  
what about after exercise does she feel any breathing after exercise also
User :   mostly no - she's fine then
User :   but a few times when she takes the stairs after work in the evenings - she gets short breath - this is also typically at nights only..
Doctor :   ok
Doctor :  
did you consult doctor for this problem

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor